logo-polimi
Loading...
Degree programme
Programme Structure
Show/Search Programme
Degree Programme
International context
Customized Schedule
Your customized time schedule has been disabled
Enable
Search
Search a Professor
Professor's activities
Search a Course
Search a Course (system prior D.M. n. 509)
Search Lessons taught in English
Information on didactic, research and institutional assignments on this page are certified by the University; more information, prepared by the professor, are available on the personal web page and in the curriculum vitae indicated on this webpage.
Information on professor
ProfessorBramanti Marco
QualificationFull professor
Belonging DepartmentDipartimento di Matematica
Scientific-Disciplinary SectorMAT/05 - Mathematical Analysis
Curriculum VitaeDownload CV (39.93Kb - 29/06/2019)
OrcIDhttps://orcid.org/0000-0003-0341-8878

Contacts
Professor's office hoursProfessor's office hours is not available yet
E-mailmarco.bramanti@polimi.it
Professor's personal websitehttp://www1.mate.polimi.it/~bramanti/

Data source: RE.PUBLIC@POLIMI - Research Publications at Politecnico di Milano

List of publications and reserach products for the year 2019
No product yet registered in the year 2019


List of publications and reserach products for the year 2018 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
W2,p a priori estimates for nonvariational operators: the sharp maximal function technique (Show >>)


List of publications and reserach products for the year 2017 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
The local sharp maximal function and BMO on locally homogeneous spaces (Show >>)
Scientific Books
Fundamental solutions and local solvability for nonsmooth Hörmander's operators (Show >>)


List of publications and reserach products for the year 2016 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
The sharp maximal function approach to Lp estimates for operators structured on Hörmander’s vector fields (Show >>)


List of publications and reserach products for the year 2015 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
A proof of Hörmander’s theorem for sublaplacians on Carnot groups (Show >>)
Conference proceedings
Local solvability of nonsmooth Hörmander's operators. (Show >>)
manifesti v. 3.1.3 / 3.1.3
Area Servizi ICT
23/10/2019